# SDR USAA2009101492772

- Difficulty date: September 21, 2009
- Submitted: October 28, 2009
- Operation: Air carrier
- Aircraft: N455UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24997
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 90526913
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FUSELAGE FRAME AT BS727D BETWEEN S8L AND S9L.  REPAIRED FUSELAGE FRAME AT BS 727D BETWEEN S8L AND S9L IAW REPAIR NR 53-10-20E.  (K)
